# SDR QXEA200602031

- Difficulty date: August 7, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,486 hours, 29,654 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Unknown
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2125 FUELING ON LIGHT ILLUMINATED ON PUSHBACK.  MAINTENANCE RESET SWITCH ON FUEL PANEL.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
